Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6107 Publications


2020 | Journal Article | IST-REx-ID: 6185 | OA
Cusp universality for random matrices I: Local law and the complex Hermitian case
L. Erdös, T.H. Krüger, D.J. Schröder, Communications in Mathematical Physics 378 (2020) 1203–1278.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6184 | OA
Correlated random matrices: Band rigidity and edge universality
J. Alt, L. Erdös, T.H. Krüger, D.J. Schröder, Annals of Probability 48 (2020) 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6358 | OA
Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems
E.A. Carlen, J. Maas, Journal of Statistical Physics 178 (2020) 319–378.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6359 | OA
On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift
K. Dareiotis, M. Gerencser, Electronic Journal of Probability 25 (2020).
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6488 | OA
Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices
G. Cipolloni, L. Erdös, Random Matrices: Theory and Application 9 (2020).
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6563 | OA
Are two given maps homotopic? An algorithmic viewpoint
M. Filakovský, L. Vokřínek, Foundations of Computational Mathematics 20 (2020) 311–330.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6593 | OA
An efficient projection-type method for monotone variational inequalities in Hilbert spaces
Y. Shehu, X.-H. Li, Q.-L. Dong, Numerical Algorithms 84 (2020) 365–388.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 6649 | OA
Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime
N.P. Benedikter, P.T. Nam, M. Porta, B. Schlein, R. Seiringer, Communications in Mathematical Physics 374 (2020) 2097–2150.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6748 | OA
Analysis of a two-layer neural network via displacement convexity
A. Javanmard, M. Mondelli, A. Montanari, Annals of Statistics 48 (2020) 3619–3642.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6796 | OA
Partial coherence and frustration in self-organizing spherical grids
F. Stella, E. Urdapilleta, Y. Luo, A. Treves, Hippocampus 30 (2020) 302–313.
View | Files available | DOI | PubMed | Europe PMC
 

Search

Filter Publications